# SDR DALA2021052602908

- Difficulty date: May 14, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 64,095 hours, 21,134 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Unsecure
- Location: R1 Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 FOUND ON PDC 1R HINGE COVER ABOUT TO COME OFF. CORRECTIVE ACTION: REPLACED 1R DOOR LOWER HINGE COVER PER B757 AMM 52-11-01. (7752706)
